# SDR AALA200810439

- Difficulty date: November 25, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 56,272 hours, 29,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT CRACKED AT STATION 160 AND STATION 200. REMOVED LONGERON FROM END CAP AT STATION 148 TO PRODUCTION SPLICE AT STATION 234.  INSTALLED NEW LONGERON.
